# SDR AALA202212130095

- Difficulty date: December 12, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 63,746 hours, 37,287 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY ENTRY DOOR DIFFICULT TO OPEN. MAINTENANCE ADJUSTED LAVATORY DOOR PER AMM 25-43-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
